# SDR P5CA9600981

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 191ML FORWARD HINGE AREA UNDER HINGE CRACKED FIBERGLASS.  REPAIRED PER BOEING SRM 51-40-09.
